# SDR SWAA2024041163543

- Difficulty date: March 14, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 66,677 hours, 39,916 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON SUPPORT BRACKET PNEUMATIC DUCT INBOARD LEADING IFSS151 AT RT WING.  REPLACED SUPPORT BRACKET PNEUMATIC DUCT INBOARD LEADING IFSS151 AT RT WING IAW SRM 51-10-02-0G-0 ITEM 9. AND SRM 51-40-02-0G-0.
